# SDR WX0A1900010073984

- Difficulty date: December 29, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 30,539 hours, 20,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0014: 031-4  DURING ACCOMPLISHMENT C/W EO E5331-0006 AND REFERING TO AD 2018-06-04, CRACKS FOUND AND EXTEND OUT OF REPAIR ZONE LIMIT AT LH AIR CONDITIONNING BAY  AREA OF FRAME 36 PRESSURE PANEL AND LONGITIDINAL BEAM AT  Y1292. / LH AIR CONDITIONING BAY AREA OF FRAME 36 PRESSURE PANEL AND LONGITUDINAL BEAM AT Y1292, PERMANENTLY REPAIRED PERFORMED IAW AIRBUS DOSSIER #81001081, IAW  TD/81001081/013/2021#B, IAW REPAIR INSTRUCTION R53370349A.  COMPLY IAW RDAF 81001081/004/2021#A AND ERO# R5331-0039."
